# SDR AALA20180727004

- Difficulty date: July 27, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug MD 83
- Aircraft serial: 53620
- Aircraft time: 51,058 hours, 25,591 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: CDK29451
- Condition: Cracked
- Location: Bs 993
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION IN THE RADIUS OF THE RIGHT WHEEL WELL, LONGERON 20R, BS 993.  REPAIRED THE LONGERON IAW 53-10-00-18.
